# SDR QXEA2014102900862

- Difficulty date: October 13, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 31,922 hours, 33,415 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210113
- Condition: Corroded
- Location: Nr 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 15 CORRODED.    REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05, SRM 51-41-00. SRM 51-40-07,  SRM 51-42-05-02-01, SRM 51-40-15-02-0, AND SRM 51-41-05-00-01.
